# SDR FDEA201006041822

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- Engine: Ge CF680A3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57970100002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP T/E AT MIDSPAN HAS 2EA DISBONDED AREAS ON TOP AND BOTTOM SKINS APPROX 24" (INCHES) LENGTH TOTAL. REMOVED PREVIOUS REPAIR DOUBLER, LT INBD FLAP T/E UPPER SKIN MIDSPAN IAW SRM 51-77-11.  CUT OUT DISBONDED UPPER SKIN IAW SRM 57-53-12, PAR 13 B(5).  CUT OUT DIMENSIONS 19.25"L X 3.75"W . REMOVED DAMAGED CORE AND INSTALLED CORE REPAIR PLUG IAW SRM 57-53-12, PG 247, STEP 14. THE HONEYCOMB PLUG REPAIRED THE LOWER SKIN. FABRICATED AND INSTALLED REPAIR DOUBLER FOR UPPER SURFACE. (DIMENSIONS ARE 36"L X 5.5"W) IAW SRM 57-53-12, PAR 2.B. TREATED, PRIMED AND TOPCOATED REPAIR AREA IAW SRM 51-21-1- AND 51-75-10, PAR. 4. COMPLIED WITH EA 6-5750-135207. THIS IS A MAJOR REPAIR IAW GMM 6-2-100.  THIS WORK INFORMATION IS ON FILE UNDER WO 48090 AT CWF.
